# SDR RAIA2018111170012

- Difficulty date: October 17, 2018
- Submitted: November 11, 2018
- Operation: Air carrier
- Aircraft: N845HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145842
- Aircraft time: 28,225 hours, 26,172 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frame 30
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L PROFILE AT FRAME 30 O/B R/H OMEGA BEAM HAS CORROSION................REMOVED AND REPLACED L PROFILE AT FRAME 30 O/B R/H OMEGA BEAM
